MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; NO MATCH
Model Number 1882TC/52
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was atrial lead noise leading to over-sensing.No intervention was performed, and the lead will further be monitored.The patient condition was noted as being stable.
 
Event or Problem Description
New information received states that the over sensed noise on the lead caused pacing inhibition, as a result on (b)(6) 2026 a surgical procedure was done to cap the lead and replace it, the patient condition was stable throughout.

Brand Name
TENDRIL ST
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23659225
Report Number2017865-2025-1006032
Device Sequence Number10123637
Product Code NVN
UDI-Device Identifier05414734501699
UDI-Public(01)05414734501699(10)A000003426(17)180331
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model Number1882TC/52
Device Lot NumberA000003426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown